# SDR QXEA0001402

- Difficulty date: May 14, 2000
- Submitted: June 1, 2000
- Operation: Air carrier
- Aircraft: N498US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11181
- Aircraft time: 36,579 hours, 47,425 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Tool Damage
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PDX- THERE IS TOOLING DAMAGE TO CONNECTION ANGLE ON FRAME 16-2 AT STRINGER 34.  REPAIRED IAW HORIZON AIR EA 4-53-1158.
